THERMAL SCIENCE

International Scientific Journal

Authors of this Paper

External Links

NUMERICAL ANALYSIS OF THE (2+1)-DIMENSIONAL BOITI-LEON-PEMPINELLI EQUATION

ABSTRACT
The (2+1)-dimensional Boiti-Leon-Pempinelli equation is studied by the modified variational iteration method. The numerical solutions to its initial value problem are provided and compared with the exact soliton solutions. The present theory offers an in-depth physical understanding of hydrodynamic properties of non-linear wave equations.
KEYWORDS
PAPER SUBMITTED: 2016-07-15
PAPER REVISED: 2016-11-03
PAPER ACCEPTED: 2016-11-21
PUBLISHED ONLINE: 2017-09-09
DOI REFERENCE: https://doi.org/10.2298/TSCI160715050L
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2017, VOLUME 21, ISSUE 4, PAGES [1657 - 1663]
REFERENCES
  1. Boiti, M., et al., Integrable Two-Dimensional Generalization of the Sine- and Sinh-Gordon Equations, Inverse Problems, 3 (1987), 1, pp. 37-49
  2. Dai, C. Q., Ni, Y. Z., Novel Interactions between Semi-Foldons of the (2+1)-Dimensional Boiti-Leon-Pempinelli Equation, Physica Scripta, 74 (2006), 5, pp. 584-590
  3. Huang, D. J., Zhang, H. Q., Exact Travelling Wave Solutions for the Boiti-Leon-Pempinelli Equation, Chaos Solitons & Fractals, 22 (2004), 1, pp. 243-247
  4. Ren, Y. J., et al., A New Generalized Algebra Method and its Application in the (2+1) Dimensional Boi-ti-Leon-Pempinelli Equation, Chaos Solitons & Fractals, 3 (2007), 5, pp. 1655-1665
  5. Wu, X. H., He, J.-H., Exp-Function Method and its Application to Non-linear Equations, Chaos Solitons & Fractals, 38 (2008), 3, pp. 903-910
  6. Wazwaz, A., Mehanna, M. S., A Variety of Exact Travelling Wave Solutions for the (2+1)-Dimensional Boiti-Leon-Pempinelli Equation, Applied Mathematics and Computation, 217 (2010), 4, pp. 1484-1490
  7. Weiss, J., Factorization of the (2+1)-Dimensional BLP Integrable System by the Periodic Fixed Points of Its Backlund Transformations, Physics Letters A, 160 (1991), 2, pp. 161-165
  8. Abassy, T. A., et al., Toward a Modified Variational Iteration Method, Journal of Computational and Applied Mathematics, 207 (2007), 1, pp. 137-147
  9. He, J.-H., Variational Iteration Method for Delay Differential Equations, Communications in Non-linear Science and Numerical Simulation, 2 (1997), 4, pp. 235-236
  10. He, J.-H., Variational Iteration Method - a Kind of Non-Linear Analytical Technique: Some Examples, International Journal of Non-Linear Mechanics, 34 (1999), 4, pp. 699-708
  11. Lu, J. F., Ma, L., Analytical Approach to a Generalized Hirota-Satsuma Coupled Korteweg-de Vries Equations by Modified Variation Iteration Method, Thermal Science, 20 (2016), 3, pp. 885-888

© 2017 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence